# SDR AWXA200400162

- Difficulty date: January 18, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 63,310 hours, 51,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654797332
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK A .75 INCH CRACK WAS FOUND IN CREASE BEAM AT BS 662, RBL 74.  MAINTENANCE REMOVED CRACKED CREASE BEAM AT BS 662, RBL 74; FABRICATED A NEW REPLACEMENT CREASE BEAM; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02, PARA 4.
